# SDR DALA2022011000182

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 67,419 hours, 24,721 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 R/H SIDE OF FUSELAGE MID LAV SERVICE PANEL ACCESS DOOR HAS AREAS OF CORROSION ALONG BOTTOM OF DOORS. CORRECTIVE ACTION: BLENDED CORROSION ON R/H SIDE MID LAV SERVICE PANEL ACCESS DOOR, FOUND TO BE OUT OF LIMITS IAW B757 SRM, REMOVED AND INSTALLED NEW LAV PAN DOOR IAW B757 SRM. (2077266)
